Yes, passing blood or some clots is pretty common after a TURB. It is the scab or area that was burned/cut during the procedure. I presume your BCG is scheduled for at least 30 days post as you want to heal from the TURB?
Ask away as you have other questions. Someone should see them and respond.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
I understand how you must be feeling right now. Being diagnosed with any kind of cancer is upsetting and bladder cancer can be even more so since until we get it most of us have never heard of it!!
I had two years of BCG treatments and have been cancer-free now for 12 years. Honestly, while BCG was not always fun, I would rather have it than go to the dentist! When you read about BCG on places such as this Forum please remember that patients who have minimal side effects don't usually post....it is those who do have "issues" who complain. For me, particularly at first, side effects were minimal once the first 6 hours were over. Maybe a little fatigue the next day. As the instillations went on I would have urinary urgency and burning, sort of like a UTI. By the time I finished my two years my urologist had reduced the dose the 1/3 the original one.
This treatment is nothing anywhere near what friends who have had chemotherapy have gone through. And it was well worth it!!
You can do this too!!
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society